sexologist-icon
Low libido and Erectile Dysfunction
I am 51 years. I have Hypothyroidism and taking 200mg Thyronorm tablets. I gaining weight. Now I am 80 kg height 156 cms. I have very low libido and even when I am interested the penis is not getting erected properly, and even when it gets erect it shrinks very fast.
200 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

With age the natural process is declining levels of testosterone which gives a man his sexual desire. Besides you have thyroid and are on a pretty high dose of thyroxine. The potential causes of erectile dysfunction are many and vary widely from heart disease to emotional disorders, but researchers are finding that one common cause is often overlooked. There seems to be strong connection between various thyroid disorders and erectile dysfunction. Since thyroid disease can affect as many as one in ten men over the age of 50, this may mean that many of those dealing with erectile dysfunction and its related problems may have a reasonably simple disease to treat. The thyroid is a small gland located near the bottom of the neck. And while it is tiny, it secretes various hormones that have some level of control over many organs of the body. Two of the most common thyroid disorders found in men are hyperthyroidism, or when the thyroid is over productive, and hypothyroidism, when the thyroid is under productive. Both conditions may have some connection to erectile dysfunction. “Erectile dysfunction is a frequent finding in patients affected by thyroid disease, be it patients with hypothyroidism or hyperthyroidism. Please consult a competent experienced sexologist and seek advice and treatment. Good luck to you sir.
Next Steps
Consult a sexologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Progesterone cream for low libido
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.